# SDR VNAA2014081100006

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 24,680 hours, 24,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  THE AFT RIGHT CORNER OF THE NLG CUTOUT SKIN, BS 235 WAS FOUND CRACKED.   INSPECTED AND REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
